ClinVar Miner

Submissions for variant NM_001111.5(ADAR):c.2762+6C>T

gnomAD frequency: 0.00009  dbSNP: rs371450928
Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 2
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Invitae RCV001352042 SCV001546565 uncertain significance Symmetrical dyschromatosis of extremities; Aicardi-Goutieres syndrome 6 2024-01-03 criteria provided, single submitter clinical testing This sequence change falls in intron 9 of the ADAR gene. It does not directly change the encoded amino acid sequence of the ADAR protein. It affects a nucleotide within the consensus splice site. This variant is present in population databases (rs371450928, gnomAD 0.02%). This variant has not been reported in the literature in individuals affected with ADAR-related conditions. ClinVar contains an entry for this variant (Variation ID: 1047342). Variants that disrupt the consensus splice site are a relatively common cause of aberrant splicing (PMID: 17576681, 9536098). Algorithms developed to predict the effect of sequence changes on RNA splicing suggest that this variant is not likely to affect RNA splicing. In summary, the available evidence is currently insufficient to determine the role of this variant in disease. Therefore, it has been classified as a Variant of Uncertain Significance.
CeGaT Center for Human Genetics Tuebingen RCV002264277 SCV002544315 likely benign not provided 2023-09-01 criteria provided, single submitter clinical testing ADAR: BP4

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.